Anti-Hist Allergy Cetirizine 10mg Tablets 30 Pack

4,99

Anti-Hist Allergy Cetirizine Tablets are an antihistamine, used to treat hay-fever and other allergies. In adults and children aged 6 years and above, Anti-Hist is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis, for the relief of urticaria and hives.

How to use:
– Adults and adolescents above 12 years: One tablet (10mg) once daily.
– Children between 6 and 12 years: Half a tablet (5mg) twice daily.

Ingredients:
– Each film coated tablet contains 10mg cetirizine.

Do not take Anti-Hist:
– If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min).
– If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines).
– For longer than 30 days continuously without consulting your doctor.

Pregnancy and breast-feeding:
– Anti-Hist contains cetirizine and should not be taken by pregnant women. Consult your doctor.

Driving and using machines:
– Anti-Hist is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Common Side Effects (up to 1 in 10 patients):
Dizziness, diarrheoa, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children).

Reviews

There are no reviews yet.

Be the first to review “Anti-Hist Allergy Cetirizine 10mg Tablets 30 Pack”
All search results
Select your currency
EUR Euro
0
    0
    Your Cart
    Your cart is emptyReturn to Shop